MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE DUALMESH PLUS BIOMATERIAL WITH HOLES; MESH, SURGICAL, POLYMERIC

W.L. GORE & ASSOCIATES GORE DUALMESH PLUS BIOMATERIAL WITH HOLES; MESH, SURGICAL, POLYMERIC
Model Number 1DLMCPH04
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hernia (2240); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2007
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).It should be noted that the gore® dualmesh® plus biomaterial with holes instructions for use includes warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿.
 
Event or Problem Description
It was reported to gore that the patient underwent laparoscopic ventral hernia repair on (b)(6) 2005 whereby a gore® dualmesh® plus biomaterial was implanted.It was reported that the patient underwent an additional procedure on (b)(6) 2007 whereby a second gore® dualmesh® plus biomaterial was implanted.The complaint alleges that on the same day, an additional procedure occurred whereby the gore device implanted on (b)(6) 2005 was explanted.It was reported the patient alleges the following injuries: removal of the (b)(6) 2005 mesh, recurrent hernia and mesh failure for the (b)(6) 2007 mesh with an additional surgery on (b)(6) 2007.Additional event specific information was not provided.
 
Additional Manufacturer Narrative
B7: added medical history.H6: updated results code.Conclusion code remains unchanged.H10/11: added medical record information.Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: records prior to (b)(6) 2005, including records for gastric bypass and small bowel resection, were not provided.(b)(6) 2005: operative report.Pre/postoperative diagnosis: ventral hernia.Operation: laparoscopic repair of ventral hernia.Procedure: ¿a left subcostal incision was made in the length of approximately 5 mm.An ethicon-xl trocar was placed over 5 mm 0 degree scope and was introduced inside the abdominal cavity under direct vision.Abdominal cavity was insufflated to 50 mmhg with co2.The scope was exchanged to a 30 degree lens and a diagnostic laparoscopy was performed.Diagnostic laparoscopy revealed presence of a ventral hernia approximately 3 cm in diameter with omentum herniating into the hernia.The omentum was reduced from the hernia defect.A 12 mm trocar was placed in the left side of the abdomen followed by placement of one 5 mm trocar on the left lower side of the abdomen and one 5 mm trocar on the right side of the abdomen.The defect was measured inside the abdomen and the gore-tex dual mesh was cut to diameter of 8 cm to allow significant overlap.The gore-tex sutures were placed in the corners of the mesh.A total of 4 sutures were used.The mesh was rolled into a cylinder and advanced into the abdominal cavity via 5/12 mm port.It was unrolled inside the abdominal cavity.Transfascial sutures were placed utilizing granee needle.Skin incisions were made at the edge of the defect projection on the outside of the abdominal wall and a granee needle was utilized to pull out the sutures from the corners of the mesh via separate stab transfascial incision.The sutures were tied on the outside approximating the mesh to the anterior abdominal wall.The mesh was approximated without extra tension.The edges of the mesh were secured with endo tacking device.The trocars were withdrawn under direct visualization.No bleeding from trocar sites were seen.The abdomen was desufflated.The patient was transported to the recovery room in stable condition.¿ (b)(6) 2005: progress notes.Implant sticker.Pre/postop diagnosis: ventral hernia.Procedure: laparoscopic ventral hernia repair with mesh; laparoscopic lysis of adhesions.Specimens removed: none.Gore® dualmesh® plus antimicrobial.Lot: 03175860.Item: 1dlmcph04.Expiration: 07/2006.The records confirm a gore® dualmesh® plus with holes biomaterial (1dlmcph04/ (b)(6)) was implanted during the procedure.(b)(6) 2007: operative report.Pre/postoperative diagnosis: ventral hernia.Procedure: repair of ventral hernia, revision of previously performed ventral hernia repair with mesh.Materials used: gore-tex dual mesh, gore-tex sutures, protack device.Procedure: ¿a left subcostal incision was made the length of 15 mm.An ethicon-xl trocar placed over 10 mm-0 degree scope was introduced inside the abdominal cavity.The abdominal cavity was insufflated to 15 mmhg with co2.A 12 mm trocar was placed in the left side of the abdomen and a 5 mm trocar was placed in the right side of the abdomen.Examination of the abdominal cavity revealed presence of ventral hernia which contained omentum.Omentum was reduced inside the abdominal cavity.The size of the hernia was approximately 2 cm in diameter.The hernia was located in the midline at the edge of clearly visible prosthetic mesh from a previous hernia repair.At this time, decision was made to remove the mesh since it would be interfering with placement of the new mesh.The hernia mesh was separated from the abdominal wall utilizing harmonic scalpel and sharp and blunt dissection.It was extracted from the abdominal cavity via 12 mm port site and was sent for pathological examination.There were no left-over tacks in the abdomen as old tacks were removed with the mesh.A new gore-tex dual mesh was cut to 8 cm in diameter which would allow adequate overlap of the hernia.Four gore-tex sutures were secured to the edge of the mesh and sutures were left uncut.The mesh was rolled into a cylinder and advanced into the abdominal cavity via left upper quadrant trocar site.It was then unrolled inside the abdominal cavity.Separate stab incisions were made in the skin and all 4 sutures were brought out from the peritoneal cavity.Afterwards the sutures were tied securing the mesh to the anterior abdominal wall.Knots of the sutures were left subcutaneously.The protack device was utilized to secure the edges of the mesh to the anterior abdominal wall.The mesh was positioned without any tension.All the trocars were then removed under direct visualization.No bleeding from the trocar sites was seen.The abdomen was desufflated and abdominal incisions were irrigated and closed in subcuticular fashion.¿ (b)(6) 2007: progress notes.Implant sticker.Pre/postop diagnosis: ventral hernia.Procedure: laparoscopic ventral herniorrhaphy with mesh.Specimens removed: mesh; pathology.Gore® dualmesh® plus biomaterial with holes.Ref catalogue number: 1dlmcph06.Lot batch code: 04521653.W.L.Gore & associates.The records confirm a gore ® dualmesh ® plus with holes biomaterial (1dlmcph06/(b)(6)) was implanted during the procedure.There is no mention of infection involving the gore device.(b)(6) 2007: pathology.¿specimens removed: mesh.Final diagnosis: mesh: foreign material (gross examination only).Mesothelial-lined fibroadipose and fibrovascular tissue.Gross description: the specimen received in formalin labeled ¿mesh¿.It consists of a rubbery piece of mesh-like material with attached staples and along one surface fibromembranous to fatty tissue.The specimen measures 6.3 x 4.0 x 1.4 cm.Representative sections are submitted in one cassette.¿ (b)(6) 2007: operative report.Pre/postop diagnosis: ventral hernia.Procedure: repair of recurrent ventral hernia.Procedure: ¿the patient was on the operating room table during performance of a belt lipectomy.After the fascia was exposed, a small hernial defect at the area of previous repair was identified.The hernial sac was visible.It was dissected from surrounding tissue and opened.It contained omentum which was transected and suture ligated.The hernial sac was excised and sent for histopathological examination.The fascia was approximated utilizing first interrupted and then running sutures thereby closing the hernial defect.¿ (b)(6) 2007: pathology.¿specimens removed: hernia sac.Final diagnosis: hernia sac: fragments of congested fibroadipose and fibrovascular tissue.Gross description: the specimen is received in formalin labeled ¿hernia sac¿ and consists of several pink-tan, fibrotic, membranous tissue pieces and fragments of fibrofatty tissue measuring in aggregate 3.0 x 2.0 x 1.0 cm.Representative sections are submitted in one cassette.¿ a potential relationship, if any, between the alleged injuries or complications and the gore device is unclear from the provided information at this time.It should be noted that the gore® dualmesh® plus biomaterial with holes instructions for use includes warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed ite ms for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
B7: added medical history.H6: conclusion code remains unchanged.It should be noted that the gore® dualmesh® plus biomaterial with holes instructions for use includes warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
B7: added medical history.H6: conclusion code remains unchanged.H10/11: added medical record information.Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: (b)(6) 2005: [ni].[illegible].Progress notes.Palpable 6x6cm hernia periumbilical region.Consider lap hernia repair with mesh.(b)(6) 2005: [ni].[illegible].Progress notes [handwritten].S/p hernia repair.Tol po diet.Doing well.[illegible].(b)(6) 2007: [ni].[illegible].Progress notes [handwritten].198 lbs.C/o occasional abd pain in [illegible] periumbilical area.Exam: [illegible].Abd; soft, [illegible], extreme [illegible].Ventral hernia tender and reducible.Ventral hernia [illegible] repair.(b)(6) 2007: (b)(6) hospital.(b)(6).Radiology ¿ ct abdomen/pelvis with & without.Hx: hernia per pt.Findings: small fat containing ventral hernia present midline adjacent to surgical clips.Hernia is superior to umbilicus.Impression: small fat containing ventral hernia without complication.(b)(6) 2007: [ni].[illegible].Progress notes [handwritten].Postop 2 yrs, had ventral herniorrhaphy, repeat ct abdomen/pelvis, revealed small fat containing ventral hernia.Pt also seen by dr.[illegible] for abdominoplasty.Denies abdominal pain.Tolerating regular diet.Reports regular bm.A/p: dr.[illegible].To return postoperatively.(b)(6) 2007: [facility not identified].[physician signature illegible].Progress notes addendum.Ct scan confirmed presence of ventral hernia.Pt c/o abd pain which is at times severe.In addition [illegible] after significant [illegible] from excess abdominal pains.Will need a panniculectomy [illegible] repair.In the best interest of the pt these procedures are best to be done simultaneously.(b)(6) 2007: (b)(6) hospital.(b)(6) md.Discharge summary.Admitted to hospital for nausea, pain control after laparoscopic ventral hernia repair.Condition improved, able to tolerated oral diet.D/c home, stable.(b)(6) 2007: [ni].[illegible].Progress notes handwritten].F/u visit.Feeling well.Abd: soft, [illegible].Hernia not present.Small [illegible] in the hernia site.(b)(6) 2007: (b)(6) hospital.(b)(6) md.Discharge summary.Admitted after belt lipectomy, repair of abdominal hernia.Postoperatively experienced nausea, abdominal pain, weakness, dizziness.Symptoms resolved.D/c home stable.A potential relationship, if any, between the alleged injuries or complications and the gore device is unclear from the provided information at this time.It should be noted that the gore® dualmesh® plus biomaterial with holes instructions for use includes warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
The investigation has been completed.Based upon gore¿s investigation there is no available information that reasonably suggests that a gore device may have caused or contributed to death, serious injury or reportable malfunction, and is no longer considered reportable.This event will be closed as no problem detected.Previous patient code ((b)(4)) was reported based on the original complaint and is no longer applicable and/or not reportable per gore¿s investigation.Medical records: the known medical records span september 21, 2005 through december 22, 2007 and not all records received in this time span are relevant to the two gore® dualmesh® plus biomaterial with holes devices.Records from october 7, 2005 through may 16, 2007 were not provided.Patient information: medical history: diabetes mellitus obesity 7/14/05: 430 lbs., bmi 59 9/12/05: 500 lbs., bmi 69.7 2/16/06: 279 lbs., bmi 39 3/4/10: 264 lbs., bmi 36.8 1/8/15: 303 lbs., bmi 40 prior surgical procedures: (b)(6) 2005: placement of ivc [inferior vena cava] filter for renal failure and morbid obesity (b)(6) 2005: laparoscopic gastric bypass, laparoscopic small bowel resection, flexible esophagogastroscopy, diagnostic laparoscopy implant #1 preoperative complaints: (b)(6) 2005: ¿palpable 6x6cm hernia periumbilical region.Consider lap [laparoscopic] hernia repair with mesh.¿ implant #1 procedure: laparoscopic repair of ventral hernia.Implant: gore® dualmesh® plus with holes biomaterial: 03175860/1dlmcph04, 15cm x 19cm x 1.5mm, oval] implant #1 date: (b)(6) 2005 description of hernia being treated: ¿a left subcostal incision was made in the length of approximately 5 mm.An ethicon-xl trocar was placed over 5 mm 0 degree scope and was introduced inside the abdominal cavity under direct vision.Abdominal cavity was insufflated to 50 [sic] mmhg with co2.The scope was exchanged to a 30 degree lens and a diagnostic laparoscopy was performed.Diagnostic laparoscopy revealed presence of a ventral hernia approximately 3 cm in diameter with omentum herniating into the hernia.The omentum was reduced from the hernia defect.A 12 mm trocar was placed in the left side of the abdomen followed by placement of one 5 mm trocar on the left lower side of the abdomen and one 5 mm trocar on the right side of the abdomen.The defect was measured inside the abdomen¿¿ implant size and fixation: ¿¿and the gore-tex dual mesh was cut to diameter of 8 cm to allow significant overlap.The gore-tex sutures were placed in the corners of the mesh.A total of 4 sutures were used.The mesh was rolled into a cylinder and advanced into the abdominal cavity via 5/12 mm port.It was unrolled inside the abdominal cavity.Transfascial sutures were placed utilizing granee needle.Skin incisions were made at the edge of the defect projection on the outside of the abdominal wall and a granee needle was utilized to pull out the sutures from the corners of the mesh via separate stab transfascial incision.The sutures were tied on the outside approximating the mesh to the anterior abdominal wall.The mesh was approximated without extra tension.The edges of the mesh were secured with endo tacking device.The trocars were withdrawn under direct visualization.No bleeding from trocar sites were seen.¿ no post-operative records were provided.Relevant medical information: (b)(6) 2005: ¿s/p [status post] hernia repair.Tol [tolerating] po [by mouth] diet.Doing well.¿ explant #1/implant #2 preoperative complaints: (b)(6) 2007: ct abdomen/pelvis: ¿small fat containing ventral hernia present midline adjacent to surgical clips.Hernia is superior to umbilicus.¿ (b)(6) 2007: ¿postop 2 yrs, had ventral herniorrhaphy, repeat ct abdomen/pelvis, revealed small fat containing ventral hernia.Pt also seen by dr.[illegible] for abdominoplasty.Denies abdominal pain.Tolerating regular diet.¿ ¿ct scan confirmed presence of ventral hernia.Pt c/o [complains of] abd [abdominal] pain which is at times severe.In addition [illegible] after significant [illegible] from excess abdominal pains.Will need a panniculectomy [illegible] repair.In the best interest of the pt these procedures are best to be done simultaneously.¿ explant #1/implant #2 procedure: repair of ventral hernia, revision of previously performed ventral hernia repair with mesh.Implant: gore® dualmesh® plus with holes biomaterial (04521653/1dlmcph06) 18cm x 24cm x 1.5mm.Explant #1/implant #2 date: (b)(6) 2007 ¿a left subcostal incision was made the length of 15 mm.An ethicon-xl trocar placed over 10 mm-0 degree scope was introduced inside the abdominal cavity.The abdominal cavity was insufflated to 15 mmhg with co2.A 12 mm trocar was placed in the left side of the abdomen and a 5 mm trocar was placed in the right side of the abdomen.Examination of the abdominal cavity revealed presence of ventral hernia which contained omentum.Omentum was reduced inside the abdominal cavity.The size of the hernia was approximately 2 cm in diameter.The hernia was located in the midline at the edge of clearly visible prosthetic mesh from a previous hernia repair.At this time, decision was made to remove the mesh since it would be interfering with placement of the new mesh.The hernia mesh was separated from the abdominal wall utilizing harmonic scalpel and sharp and blunt dissection.It was extracted from the abdominal cavity via 12 mm port site and was sent for pathological examination.There were no left-over tacks in the abdomen as old tacks were removed with the mesh.A new gore-tex dual mesh was cut to 8 cm in diameter which would allow adequate overlap of the hernia.Four gore-tex sutures were secured to the edge of the mesh and sutures were left uncut.The mesh was rolled into a cylinder and advanced into the abdominal cavity via left upper quadrant trocar site.It was then unrolled inside the abdominal cavity.Separate stab incisions were made in the skin and all 4 sutures were brought out from the peritoneal cavity.Afterwards the sutures were tied securing the mesh to the anterior abdominal wall.Knots of the sutures were left subcutaneously.The protack device was utilized to secure the edges of the mesh to the anterior abdominal wall.The mesh was positioned without any tension.All the trocars were then removed under direct visualization.No bleeding from the trocar sites was seen.The abdomen was desufflated and abdominal incisions were irrigated and closed in subcuticular fashion.¿ relevant medical information: (b)(6) 2007: pathology: ¿the specimen received in formalin labeled ¿mesh¿.It consists of a rubbery piece of mesh-like material with attached staples and along one surface fibromembranous to fatty tissue.The specimen measures 6.3 x 4.0 x 1.4 cm.¿ (b)(6) 2007: ¿f/u [follow up] visit.Feeling well.Abd: soft, [illegible].Hernia not present.Small [illegible] in the hernia site.¿ (b)(6) 2007: repair of recurrent ventral hernia ¿the patient was on the operating room table during performance of a belt lipectomy.After the fascia was exposed, a small hernial defect at the area of previous repair was identified.The hernial sac was visible.It was dissected from surrounding tissue and opened.It contained omentum which was transected and suture ligated.The hernial sac was excised and sent for histopathological examination.The fascia was approximated utilizing first interrupted and then running sutures thereby closing the hernial defect.¿ (b)(6) 2007: discharge summary: ¿admitted after belt lipectomy, repair of abdominal hernia.Postoperatively experienced nausea, abdominal pain, weakness, dizziness.Symptoms resolved.¿ conclusions: device #1 gore® dualmesh® plus with holes biomaterial (03175860/1dlmcph04) it should be noted that the gore® dualmesh® plus with holes biomaterial instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the instructions for use further states, ¿cutting gore® dualmesh® plus with holes biomaterial to the proper size is essential.Use sharp surgical instruments to trim the device.If gore® dualmesh® plus with holes is cut too small, excessive tension may be placed on the suture line, which may result in recurrence of the original, or development of an adjacent, tissue defect.¿ as with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, recurrence, ileus, increased procedure time and related harms, irritation or inflammation, infection, pain, paresthesia, perforation, revision / re-intervention, seroma or hematoma and related harms, wound complications and wound dehiscence.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Review of the manufacturing records verified that the lot met all pre-release specifications.Name: plus antimicrobial product coating manufacturer/compounder: w.L.Gore & associates, inc.Lot number: 03175860 additional manufacturer narrative: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (¿g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (¿g/cm3)].W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE DUALMESH PLUS BIOMATERIAL WITH HOLES
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8477441
Report Number2017233-2019-00208
Device Sequence Number1780754
Product Code FTL
UDI-Device Identifier00733132601240
UDI-Public00733132601240
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063435
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2007
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/23/2006
Device Model Number1DLMCPH04
Device Catalogue Number1DLMCPH04
Device Lot Number03175860
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date04/24/2019
07/16/2019
08/27/2019
06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age31 YR
Patient Weight227